# SDR QR9R20220526001

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721209340
- Aircraft time: 3,462 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

L/H PILOT'S DOOR STRUT BROKE IN FLIGHT. REPLACED FITTING IAW 51-00-00, 8-2.
